# SDR DHL2001801010

- Difficulty date: September 1, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1)   FO'S SEAT WILL NOT STAY LOCKED IN THE MOST FORWARD 3 POSITIONS.2)   LUBED FO'S SEAT LOCKING MECHANISM , OPS CHECKED GOOD, IAW DC8 MM #    25-11-1.STATUS: CLOSED
